# SDR 2008UALA02186

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 58,388 hours, 32,094 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM387
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT STOWBIN BULLNOSE ABOVE SEAT ROW 2L.  FOUND BURNED OUT BULB. REPLACED LAMP OPS CHECKED GOOD. AC OK FOR SERVICE.
